Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Schizophrenia with drug abuse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Schizophrenia
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

User :   Hello
Doctor :   Hi
User :   i need some information
Doctor :  
How can i help you?
User :   my mom abuses pills that she gets from doctors
Doctor :   Ok

User :   and she is a skitzo
Doctor :  
User :   and its getting really bad
Doctor :  
User :   im only 17
Doctor :   Ok

User :   i need to now what pills she is doing and what to do
User :   its getting to the point she blacks out
Doctor :   There are different medications given in condition of schizophrenia.

User :   i know she hears things and she gets a shot
User :   she also has add.
Doctor :  
Most of them have sedative like effects.
User :   do you know the pills thats they can abuse?
User :   so what should i do>
User :   she says she wants help but she saying she doesn't need no one but she does
Doctor :  
These medication on long term use has additive like effects too..
User :   she wont get up and do something about it
User :   i already know taht
User :   i know she is addicted, i just dont know what to do...
User :   please help
User :   i live in san francisco california. i need to find a rehab center. possibly free?? or cheap im all alone at this. no family
Doctor :   May i know the medicine she uses?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor